AMS eContent Search Results
Matches for: msc=(35B30) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Gerard Misiołek and Tsuyoshi Yoneda. Continuity of the solution map of the Euler equations in H\"older spaces and weak norm inflation in Besov spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Thierry Cazenave, Daoyuan Fang and Zheng Han. Local well-posedness for the $H^2$-critical nonlinear Schr\"odinger equation. Trans. Amer. Math. Soc. 368 (2016) 7911-7934.
Abstract, references, and article information   
View Article: PDF

[3] David Cruz-Uribe SFO and Cristian Rios. The Kato problem for operators with weighted ellipticity. Trans. Amer. Math. Soc. 367 (2015) 4727-4756.
Abstract, references, and article information   
View Article: PDF

[4] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[5] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi. Layer potential techniques in spectral analysis. Part I: Complete asymptotic expansions for eigenvalues of the Laplacian in domains with small inclusions. Trans. Amer. Math. Soc. 362 (2010) 2901-2922. MR 2592941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi. Conductivity interface problems. Part I: Small perturbations of an interface. Trans. Amer. Math. Soc. 362 (2010) 2435-2449. MR 2584606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eva Dintelmann, Matthias Geissert and Matthias Hieber. Strong $L^p$-solutions to the Navier-Stokes flow past moving obstacles: The case of several obstacles and time dependent velocity. Trans. Amer. Math. Soc. 361 (2009) 653-669. MR 2452819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Hadac. Well-posedness for the Kadomtsev-Petviashvili II equation and generalisations. Trans. Amer. Math. Soc. 360 (2008) 6555-6572. MR 2434299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Bouchut and B. Perthame. Kruzkov's estimates for scalar conservation laws revisited. Trans. Amer. Math. Soc. 350 (1998) 2847-2870. MR 1475677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alberto Arosio and Stefano Panizzi. On the Well-Posedness of the Kirchhoff String. Trans. Amer. Math. Soc. 348 (1996) 305-330. MR 1333386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Siegfried Momm. On the dependence of analytic solutions of partial differential equations on the right-hand side . Trans. Amer. Math. Soc. 345 (1994) 729-752. MR 1254192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xiaofeng Ren and Juncheng Wei. On a two-dimensional elliptic problem with large exponent in nonlinearity . Trans. Amer. Math. Soc. 343 (1994) 749-763. MR 1232190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frank Mantlik. Fundamental solutions for hypoelliptic differential operators depending analytically on a parameter . Trans. Amer. Math. Soc. 334 (1992) 245-257. MR 1107027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tzong-Yow Lee and Wei-Ming Ni. Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem . Trans. Amer. Math. Soc. 333 (1992) 365-378. MR 1057781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. García Azorero and I. Peral Alonso. Multiplicity of solutions for elliptic problems with critical exponent or with a nonsymmetric term . Trans. Amer. Math. Soc. 323 (1991) 877-895. MR 1083144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] O. Kavian. A remark on the blowing-up of solutions to the Cauchy problem for nonlinear Schr\"odinger equations . Trans. Amer. Math. Soc. 299 (1987) 193-203. MR 869407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1

American Mathematical Society